Friday, September 14, 2007

I'm going to the doctor...

So I mentioned my hair falling out. BIG bald spot. It's so pretty. Thankfully, it is in my crown, so it is only obvious, if you are above me!

You also might know, how tired, depressed and moodyI am, and I have trouble sleeping, AND get REALLY hot, and sweaty, with little activity, and the thermostat at 65. All but the hair falling out, are classic signs of Peri-menopause. Did I mention in my last post, how I'm getting old?!?! *sigh*

So here is my frustration. I called my OB/GYN about the bald spot, and they said, OH, we don't handle stuff like that. Here is the name of an Internist-Internal medicine. I call them, and tell them I have a bald spot, can they help me? They say yep!

Then I start to realize the menopause stuff. ugh

So my appointment, has finally arrived! With the Internist. NOT the OB/GYN. *rolling eyes* If they say, Oh, you need hormone therapy, you need to see a GYN, I may go freaky on them.

JUST FIX ME WILL YOU!!!!!!!!!!!!!!!!!

Oh, I'm gonna ask about happy pills too... think that might be a good idea??


Mandy said...

Good luck at the doc, hopefully they can help you. And from how you have been sounding I think that happy pills might be worth a shot. Both my parents and older sister are on them. My older bro should but doesn't think he is the one with the problem, it is everyone else. Anyways so I may also need them in the future. I have been told I have a mild case and not severe enough to go on the meds-YET!! Good luck today!

Christine said...

Awe, good luck! I hope you don't have to get freaky on them!! It is no fun at all to get bounced around, it would be nice if people could just go to one doctor who will fix it all!

As for happy pills, I don't know if you've taken them before so this advice is if you haven't. Give them an honest go. Odds are good that for the first couple of days (depending on what you take) that you'll feel kinda icky and you'll wonder what the point is if they're going to make you feel sick. That goes away soon so stick with 'em.